# SDR CA030131003

- Difficulty date: October 30, 2002
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 5,298 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AR850
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ATC REPORTED ENCODER READ OUT AT 7,500 FEET, ACTUAL ALTITUDE 3,500 FEET.ENCODER ASSEMBLY REPLACED, NO FURTHER DEFECT.
